# SDR GR4D2019F00025

- Difficulty date: July 11, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5103
- Aircraft time: 12,540 hours, 4,606 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Link
- Part number: 1159BM512453
- Part serial: J045312001
- Condition: Cracked
- Location: Fuselage
- Part time: 12,540 hours, 4,606 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD UPPER FUSELAGE ENGINE LINK WAS FOUND TO BE CRACKED BY NDT INSPECTION.
